# SDR AALA202212199734

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323
- Aircraft serial: 33541
- Aircraft time: 35,991 hours, 4,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: M33408 EMERGENCY POWER SUPPLY BATTERY PACK OUT CAUSING EMERGENCY LIGHTS INOPERATIVE IN R5 DOOR. REMOVED AND REPLACED R5 DOOR EMERGENCY POWER SUPPLY BATTERY PACK PER AMM 33-51-06-960-802.
